Publications
Search

Publications :: Search

An Algebraic Approach to Subframe Logics. Modal Case.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: An Algebraic Approach to Subframe Logics. Modal Case.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2011
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Guram Bezhanishvili
    2. Silvio Ghilardi
    3. Mamuka Jibladze
    Download (by DOI): euclid.ndjfl/1303995714
    BibTeX: journals/ndjfl/BezhanishviliGJ11
    DBLP: db/journals/ndjfl/ndjfl52.html#BezhanishviliGJ11
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Notre Dame Journal of Formal Logic
    Year: 2011
    Volume: 52
    Number: 1
    DBLP: db/journals/ndjfl/ndjfl52.html